ASYMPTOTICALLY I-2-LACUNARY STATISTICAL EQUIVALENCE OF DOUBLE SEQUENCES OF SETS


Ulusu U. , Dundar E.

JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, vol.7, pp.44-56, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS
  • Page Numbers: pp.44-56

Abstract

In this paper, we introduce the concepts of Wijsman asymptotically I-2-statistical equivalence, Wijsman strongly asymptotically I-2-lacunary equivalence and Wijsman asymptotically I-2-lacunary statistical equivalence of double sequences of sets and investigate the relationship between them.